# SDR MALA975442

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assembly
- Part number: 10126271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THREE FLOOR EMERGENCY LIGHTS WERE FOUND INOP.  MAINTENANCE RELAMPED.  FUNCTION CHECK GOOD.  (M)
